Orbital integrals on the Lorentz space of curvature -1

Kurusa, Árpád: Orbital integrals on the Lorentz space of curvature -1.
ARCHIV DER MATHEMATIK, 75 (2). pp. 132-146. ISSN 0003-889X (2000)

[img] Text
loreorbi.pdf - Accepted Version
Korlátozott. Registered users only

Download (383kB) | Request a copy
Item Type: Article
Journal or Publication Title: ARCHIV DER MATHEMATIK
Date: 2000
Volume: 75
Number: 2
Page Range: pp. 132-146
ISSN: 0003-889X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 1118112
DOI id: https://doi.org/10.1007/PL00000433
Date Deposited: 2019. Jul. 03. 11:24
Last Modified: 2019. Jul. 03. 11:24
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15948
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year